Am I Pregnant -pg112345406318

1 Replies
abby - August 7

i have sudden changes in my mood, i constantly go to the bathrooom, however i am on the depo shot annd have never bled i, i just recently started spotting...is it possible?

 

nervousttc - August 7

I know that depoP is one of the most reliable bc methods you can get. a__suming of course, that you get your shots when you're supposed to and that you waited long enough after your first shot to have s_x. If I remember correctly, depo is one of the bc methods that works by 'tricking' your body into thinking that you're pregnant. So... many women get pg-like symptoms with it. This may not be very helpful, but if you are really getting some weird signals from your body, talk to your dr about it. Maybe get a test just to be sure... he may even recommend blood work be done to check out your hormone levels.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?